# SDR MWEA030125

- Difficulty date: March 5, 2003
- Submitted: March 6, 2003
- Operation: Air carrier
- Aircraft: N803ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48029
- Aircraft time: 40,613 hours, 42,479 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Stabilizer
- Part number: 5922578516
- Condition: Lightning Strike
- Location: Horizontal
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER HAS A LIGHTNING STRIKE 6" FORWARD OF THE #4 ELEVATOR HINGE.  --  REMOVED DAMAGE WITH DRILL AND INSTALLED SHOVEL RIVETS.
